MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC IMPLANT 12X14 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC IMPLANT 12X14 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1442P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that an roi-c cage fractured in the c2/3 disc space intra-operatively while installing the second plate.The cage and plates were removed and replaced with a new cage and plates.The fractured pieces of the cage were recovered.There were no patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in g1.Additional information in h6: component, investigation type, findings, and conclusions.Inspection: the device was not returned for evaluation, an image was provided confirming the fracture.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
ROI-C LORDOTIC IMPLANT 12X14 H6
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
7206965158
MDR Report Key16903809
Report Number3004788213-2023-00041
Device Sequence Number5497104
Product Code OVE
UDI-Device Identifier03662663016537
UDI-Public(01)03662663016537(17)270101(10)83706H
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMC1442P
Device Lot Number83706H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MC1005T, LOT 846449.
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic